It is better to err on the side of caution. Always keep a ready supply of steroid with you or nearby at all times and try to have someone to call if you need assistance...being alone when you are going into crisis can be very risky. It is possible to become so incapacitate that you can not care for yourself...at times like these you need , if possible, someone trained to inject your emergency dose of steroid. This is crucial that you have this injection available and used immediately even before you reach the ER. Any injury, or illness must be diagnosed and treated after the Addison's is addressed. Do not ignore the signs of illness and always keep adequate amounts of steroid in your system...this is important: you can not miss doses or fail to take your steroids as this in and of itself can bring about crisis.
The signs of crisis:
There may also be severe flank pain.
You must not ignore symptoms or signs of crisis. A crisis may progress rapidly. Have anti-nausea medicines to prevent vomiting as this can rapidly send us into crisis. Below are links describing Adrenal Disease and treatment procedures for a crisis. Read them and be aware of what happens when a crisis occurs and procedures for treating a crisis by the ER physician. Learn these procedures and have someone else who knows how to mediate for you.
Do not ignore your disease. Do not underestimate it's potential for rapid decline and be proactive in learning to avoid or treat a crisis aggressively.
This is not meant to cause panic but to urge you to learn about your disease, which will enable you to live and cope well. Education is your best protection.